MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LAL MATTRESS,BARI SUPRA AIR 42

Medline Industries, LP MEDLINE; LAL MATTRESS,BARI SUPRA AIR 42
Catalog Number MDTSUPAIRB42
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "it does not hold air like it should.".
 
Additional Manufacturer Narrative
The reported product problem/issue was that the mattress does not hold air.Medline initially noted no sample or photo had been provided, then the sample was delivered and medline confirmed that the mattress would not inflate with a pump used for evaluating mattresses; the vendor found no potential cause for any defects within their production records.The reported problem was confirmed.Medline was unable to find root cause of defect with the mattress; the cpr, quick connector and t-joins were properly connected, no leaking cells were found, and no air leaking from the mattress was heard.There was no reported death or serious injury associated with this event, the product was not used for treatment or diagnosis, and a review of trending data indicates no negative trends associated with this defect or product code.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LAL MATTRESS,BARI SUPRA AIR 42
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
shirisha mothe
three lakes drive
northfield, IL 60093--275
MDR Report Key50519094
Report Number1417592-2026-27864
Device Sequence Number21176087
Product Code FNM
UDI-Device Identifier10197344102136
UDI-Public10197344102136
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTSUPAIRB42
Device Lot Number250925
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/07/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown